Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Eating everything...

Posted by Ania on August 10, 1999, at 13:48:06

In reply to Re: akathesia, posted by Julie on August 5, 1999, at 11:33:24

Hi Julie,

I'm also taking Effexor and I feel like I want to eat constantly, especially carbs. I've gained
weight even though I exercise regularly. I'm very frustrated with this. I'm also
experiencing extreme fatigue and sleepiness. It makes exercising very hard.

I was taking Prozac with it, but I switched to an alternative 5-HTP. It's suppose to curb appetite.
I've also read that adding Ritalin to antidepressants can increase energy and decrease appetite.
I haven't tried it yet because my doc is skeptical and wants more info on it.
Let me know if you find something that works for you.

Thanks and good luck,





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ania thread:9568